Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the withdrawal symptoms of Franxit?

I have stopped franxit 4 days back and since the past 2 days I have been not feeling too well, giddiness, inability to focus and generally a sense of agitation and jitteriness Are these withdrawal symptoms?will they settle down In another couple of days?
Mon, 29 Dec 2014
Report Abuse
OBGYN 's  Response
Hello
Welcome here.
The symptoms which you have mentioned could be either due to withdrawal or due to relapse of your illness.
I think you should visit your doctor for proper evaluation and further treatment.
Franxit has been banned all over the world and you might not get it.

Hope this helps.
Thanks.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the withdrawal symptoms of Franxit?

Hello Welcome here. The symptoms which you have mentioned could be either due to withdrawal or due to relapse of your illness. I think you should visit your doctor for proper evaluation and further treatment. Franxit has been banned all over the world and you might not get it. Hope this helps. Thanks.